# SDR UIEA2018091801997

- Difficulty date: September 18, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,912 hours, 15,645 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Inoperative
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED INOP. REMOVED AND REPLACED APU CONTROL UNIT IAW AMM 49-61-05, OPS CHECK FAILED PN OFF: 2117342-20, SN OFF: 129-1274. MDDR REMAINS OPEN.
